# SDR CA951129519

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Assembly
- Condition: Seized
- Location: Mlg & Nlg
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN)A LOUD RATTLING NOISE WAS HEARD COMING FROM NOSE WHEEL WELL AREA ON TAKEOFF. REJECTED TAKEOFF AT 80 KNOTS. A 180 DEGREE TURN WAS EXECUTED, AIRCRAFT TAXIED 100 FEET AND STOPPED. A LOUD WINDING DOWN NOI SE WAS HEARD IN NOSE WHEEL WELL AREA AS BRAKE SET. UNABLE TO MOVE AFTER BRAKES SET. MAINTENANCE INSPECTION FOUND #1 & #2 BRAKE CARRIERS SEIZED. MAINTENANCE ACTION INVOLVED REPLACING BRAKE CARRIERS, #1 & #2 MAIN WHEEL AND NOSE WHEEL ASSEMBLIES.
